MAUDE Adverse Event Report: CONCERT MEDICAL, LLC GALEO PRO M; CORONARY GUIDEWIRE

CONCERT MEDICAL, LLC GALEO PRO M; CORONARY GUIDEWIRE
Model Number 512040-003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned to manufacturer; tip fracture and separation confirmed.Further analysis in underway; no data or conclusions at this time.
 
Event or Problem Description
Distal tip of guidewire fractured during pci procedure.Detached tip was left behind in the patient's lateral coronary vessel; no additional intervention was performed to retrieve the guidewire fragment.The physician reported that the patient was discharged home with no medical complications.

Brand Name
GALEO PRO M
Common Device Name
CORONARY GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL, LLC
77 accord park drive
norwell MA 02061
MDR Report Key8198140
Report Number1223414-2018-00001
Device Sequence Number10829143
Product Code DQX
UDI-Device Identifier00814384020222
UDI-Public00814384020222
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/28/2022
Device Model Number512040-003
Device Catalogue Number389785
Device Lot Number58002799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;